# SDR AALA202303066646

- Difficulty date: February 26, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 27,579 hours, 10,798 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Condition: Corroded
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BOLT FRONT SPAR FITTING FORWARD RIGHT AT VERTICAL STABILIZER BODY STA 959.8 AND VERTICAL FIN WATER LINE 0.0. LENGTH: 0.450 INCHES, WIDTH: 0.230 INCHES, AND DEPTH: 0.003 INCHES. REMOVED AND REPLACED BOLT PER JOB CARD.
